# SDR NACA2025082600005

- Difficulty date: August 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21421 #1 ENG FAN CASE HAS A GOUGE ON THE V-GROOVR AT 3 O'CLOCK POISTION DOT 012001. REMOVED DAMAGE ON #1 ENG FAN CASE V-GROOVE AT 3 O'CLOCK POSITION WAS FOUND WITHIN LIMITS PER B767 AMM 72-34-07 STEP 2 E TABLE 801 REMOVED 0.090 DEPTH MAX ALLOWED 0.125".
